Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 2, 2012, 7:58 PM CDT for Nicollet County, Minnesota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2012, 7:58 PM CDT (00:58 UTC)
- Expired
- May 2, 2012, 9:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Twin Cities, MN
County Nicollet County, MN
The radar
The Minneapolis radar (KMPX), 83 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1937 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
698 WWUS83 KMPX 030058 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 758 PM CDT WED MAY 2 2012 MNZ074-075-083-030200- BLUE EARTH-BROWN-NICOLLET- 758 PM CDT WED MAY 2 2012 ...THUNDERSTORMS MOVING INTO BLUE EARTH...EASTERN BROWN AND SOUTHERN NICOLLET COUNTIES THROUGH 900 PM CDT... AT 756 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF COURTLAND. THIS STORM WAS MOVING EAST AT 20 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 4435 9403 4412 9401 4411 9447 4432 9445 TIME...MOT...LOC 0058Z 263DEG 18KT 4420 9437 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 2, 4:06 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, May 2, 4:06 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 406 PM CDT WED MAY 2 2012 .DISCUSSION... SYNOPSIS...UPPER PATTERN THIS AFTERNOON CONTINUES TO SHOW WSW FLOW IN PLACE ACROSS THE NRN PLAINS INTO THE UPPER GREAT LAKES...AS STRONG SUB-TROPICAL RIDGING REMAINS ANCHORED OVER THE SOUTHEAST US. THERE IS CURRENTLY A NICE UPPER JET STREAK WORKING ACROSS SODAK INTO NRN MN...WITH SHORTWAVE ENERGY CURRENTLY IN WY EXPECTED TO FOLLOW THE JET INTO NW MN THIS EVENING. THIS UPPER AIR PATTERN LOOKS TO REMAIN MORE OR LESS IN PLACE THROUGH THE REST OF THIS WORK WEEK. THIS WEEKEND...A STRONGER TROUGH WILL WORK ACROSS THE ROCKIES INTO THE NRN PLAINS AS UPPER RIDGING BUILDS UP INTO THE GREAT LAKES. THIS UPPER TROUGH IS CURRENTLY FORECAST BY THE MED RANGE MODELS TO CUT OFF OVER SRN CAN AND LINGER ACROSS THE AREA INTO THE MIDDLE OF NEXT WEEK. AT THE SFC...THE FLOW PATTERN THIS AFTERNOON IS RATHER DIFFUSE ACROSS THE AREA. COOL FRONT THAT WORKED INTO WRN MN OVERNIGHT HAS STALLED OUT ACROSS THE AREA FROM REDWOOD FALLS UP THROUGH RUSH CITY. PRESSURE GRADIENT IS QUITE BAGGY...SO THERE REALLY IS NO CONVERGENCE ALONG THE BOUNDARY...ONLY A STRONG MOISTURE GRADIENT...WITH DEWPS DOWN AROUND 40 IN THE AXN AREA...WITH AN INCREASE INTO THE LOWER 60S ACROSS SRN/SE MN. THROUGH THE REST OF THIS WORK WEEK...THE MOISTURE GRADIENT LOOKS TO JUST WAFFLE AROUND THE CWA. THERE WILL BE TWO DOMINATE AND RATHER PERSISTENT SFC FEATURES THROUGH FRIDAY...HIGH PRESSURE OVER HUDSON BAY AND LEE SIDE TROUGHING/LOW PRESSURE OVER THE CENTRAL PLAINS. THIS WILL EVENTUALLY ACT TO REORIENT THE MOISTURE GRADIENT FROM ITS CURRENT SW-NE ORIENTATION OVER TO A NW TO SE ORIENTATION BY FRIDAY. OVER THE WEEKEND...STRONGER FRONTS/INVERTED TROUGHS LOOK TO MOVE ACROSS THE REGION FRI NIGHT AND AGAIN SAT NIGHT. BEHIND THE SAT NIGHT FRONT...THERE ARE INDICATIONS FOR HIGH PRESSURE TO WORK IN ON MORE NW FLOW ALOFT...WITH THE FIRST HALF OF NEXT WEEK LOOKING COOLER AND DRIER/LESS ACTIVE. FOR PRECIP CHANCES...CONFIDENCE IS PROBABLY THE HIGHEST AT THIS POINT FOR THE FEATURE COMING THROUGH SATURDAY NIGHT. TILL THEN...WE KEEP THE MOISTURE GRADIENT...AND THEREFORE INSTABILITY GRADIENT IN THE AREA...WHICH MAKES IT HARD TO RULE OUT THUNDERSTORMS AT ANY POINT REALLY THROUGH SAT NIGHT. FOR THIS AFTERNOON...MESOANALYIS HAS SHOWN MLCAPES INCREASE TO 1500-2500 J/KG FROM SRN MN BACK INTO WRN IA/ERN NEB WITH LITTLE/NO CIN INDICATED. FORTUNATELY...THE DIFFUSE AND EVEN DIFFLUENT NATURE OF THE SFC WIND FIELD ACROSS IA HAS KEPT STORMS FROM DEVELOPING...BUT CU FIELD OVER ERN NEB LOOKING A BIT MORE PERTURBED IN REGION OF STRONGER SFC CONVERGENCE ALONG THE INVERTED TROUGH. CURRENT THINKING IS THAT STORMS WILL DEVELOP OVER ERN NEB IN THE NEXT TWO HOURS AND QUICKLY CONGEAL INTO AN MCS THAT THEN TRACKS ACROSS THE NOSE OF WHAT WILL BE A STRENGTHENING LLJ. HOW FAR NORTH THIS LLJ GOES WILL DETERMINE OUR CONVECTIVE POTENTIAL TONIGHT...BUT LOOKING AT THE CURRENT RUC...IT WOULD FAVOR A MAJORITY OF THE ACTIVITY STAYING SOUTH ACROSS IA. FURTHER NORTH...A NICE FIELD OF ACCUS IS PRESENT ON SATELLITE ACROSS NODAK AT THE MOMENT. THE RUC ALONG WITH MOST OTHER MODELS SHOW THE WY WAVE WORKING ACROSS THE DAKOTAS INTO NRN MN TONIGHT...WAA ASSOCIATED WITH THIS FEATURE WILL LIKELY TAKE AN AREA OF SHOWERS/STORMS ACROSS CENTRAL/NRN MN. AS A RESULT...EXPECT NRN AND SRN/SE SECTIONS OF THE CWA TO HAVE THE BEST POTENTIAL FOR SHRA/TSRA TONIGHT...WITH IT BEING VERY POSSIBLE THAT LITTLE HAPPENS IN BETWEEN. FOR THURSDAY AND FRIDAY...THE HUDSON HIGH LOOKS TO SLOWLY GAIN STRENGTH THROUGH THE PERIOD...WITH THE HOPE THAT IT POSSIBLY GIVES A DRY THURSDAY NIGHT THROUGH FRIDAY MORNING. FOR THURSDAY...THE BIG QUESTION IS WHAT HAPPENS AT THE SFC. SREF/NAM/GFS SHOW AN INVERTED TROUGH/WEAK SFC LOW MOVING INTO SW MN BY THE AFTERNOON...WITH MLCAPE VALUES AGAIN INCREASING TO BETWEEN 1000 AND 2000 J/KG. IF THIS OCCURS...THUNDER CHANCES WOULD BE HIGHEST ACROSS WRN MN...SO HAD TO DRAG CHANCE POPS BACK ACROSS THE ENTIRE CWA FOR THEN. IF THIS SCENARIO DOES PLAY OUT...THEN THE SLIGHT RISK IN THE DAY 2 OUTLOOK FOR SW MN IS WARRANTED...OTHERWISE WE WOULD JUST SEE SOME WIDELY SCATTERED THUNDERSTORMS ALONG THE BOUNDARY. FOR FRIDAY...IT IS LOOKING THE HUDSON HIGH WILL HELP CUT OFF PRECIP DURING THE MORNING...BUT INCREASING WAA DURING THE AFTERNOON IN RESPONSE TO A SHORTWAVE MOVING ACROSS THE DAKOTAS WILL LEAD TO AN INCREASING THREAT FOR SHOWERS...ESPECIALLY FOR THE NW MPX CWA. THIS WEEKEND...THE MODELS POINT TO A COUPLE OF POTENTIAL SFC WAVES TO WORK THROUGH. FOR SAT NIGHT...THE ECWMF IS BY FAR THE MOST AGGRESSIVE WITH PRECIP ASSOCIATED WITH THIS FEATURE...WHILE MORE AGREEMENT BETWEEN THE MODELS EXISTS WITH THE FEATURE FOR SAT NIGHT INTO SUNDAY...WITH HIGH CHANCE/LIKELY POPS FOR THEN. AT THIS POINT...THE SEVERE THREAT WITH ANY OF THIS ACTIVITY LOOKS TO BE LOW...AS BEST MOISTURE/INSTABILITY LOOKS TO REMAIN SOUTH OF THE AREA CLOSER TO THE SFC LOW THAT IS FORECAST TO WORK ACROSS MO. GOING INTO NEXT WEEK...WE ARE LIKELY HOLDING ON TO POPS INTO MONDAY A BIT TOO LONG WHEN LOOKING AT THE 02.12 ECWMF/GFS AS SFC RIDGING LOOKS TO POSSIBLY GIVE US A FEW DAYS OF COOLER AND DRIER WEATHER FOR THE FIRST HALF OF NEXT WORK WEEK. && .AVIATION.../18Z TAF ISSUANCE/ STRATUS RAPIDLY DISSIPATED LT THIS MRNG...BUT CU IS BEGINNING TO DEVELOP FROM PLENTIFUL LOW LEVEL MOISTURE. MAIN DEVELOPMENT HAS BEEN AHEAD OF WEAK WIND SHIFT WHICH HAS BEEN PROGRESSING THRU AREA. THIS FEATURE LIES FROM S OF CBG TO JUST N OF HCD THEN INTO SW MN. WINDS SPEEDS ARE VERY LIGHT SO IT HAS BEEN DIFFICULT TO PROG TIMING OF WIND SHIFT. STILL FEEL THAT BEST POTENTIAL FOR AFTN TSTMS WILL BE ACROSS S MN. SPC MLCAPE HAS INCREASED TO AROUND 1500 J/KG NEAR THE IA BORDER...WITH FURTHER INCREASES AS ATMOS CONTINUES TO WARM. MINIMUAL CIN ACROSS THAT AREA AS WELL. ACTIVITY SHUD THEN GRADUALLY BUILD NORTH LT AFTN AND EVENING. SEE TAFS ON TIMING OF WINDS AND TSTMS. KMSP...SCT030 CU DEVELOPING ACROSS AREA MAY GO BKN ARND 040 DURING THE AFTN. WIND SPEEDS WILL CONTINUE VERY LIGHT THIS AFTN. WEAK SW WINDS SHUD BECOME LIGHT NW FOR A TIME MID AFTN AS WEAK SURFACE DROP THRU AND THEN END UP SE EARLY EVENING. SPEEDS GNRLY 5 KTS OF LESS. TSTMS EXPECTED TO DEVELOP ARND 21-22Z IN S MN AND EXPAND N DURING LT AFTN EVE...AFFECTING MSP AFT 01Z. WITH PCPN AND LIGHT WINDS EXPECT MVFR CIGS TO DEVELOP OVERNITE INTO THURS MRNG. OTLK... THURSDAY MVFR CIGS ERLY...CHC OF SHRA/TSRA IN AFTERNOON. FRIDAY...MVFR POSSIBLE BEHIND COLD FRONT FOR A TIME. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MPG/BAP
Hazardous weather outlook, May 2, 5:13 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 513 PM CDT WED MAY 2 2012 MNZ064>070-073>078-082>085-091>093-WIZ024-026-028-032215- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-PIERCE-PEPIN-EAU CLAIRE- 513 PM CDT WED MAY 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THE THREAT OF THUNDERSTORMS WILL INCREASE OVER SOUTHERN MINNESOTA AND PART OF WEST CENTRAL WISCONSIN DURING THE EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE NEAR THE IOWA BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS MAY STILL BE ONGOING OVER THE AREA THURSDAY MORNING SOME OF WHICH COULD STILL STRONG. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH THE WEEKEND. THE THREAT OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN LATER THURSDAY. MNZ041>045-047>063-WIZ014>016-023-025-027-032215- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-POLK- BARRON-RUSK-ST. CROIX-DUNN- 513 PM CDT WED MAY 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN OVERNIGHT. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS MAY STILL BE ONGOING OVER THE AREA THURSDAY MORNING SOME OF WHICH COULD STILL STRONG. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH THE WEEKEND. THE THREAT OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, May 2, 7:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
743 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM FLASH FLOOD WARSAW 44.25N 93.39W
05/02/2012 RICE MN LAW ENFORCEMENT
LOCALIZED FLOODING
&&
CARLYONLocal storm report, May 2, 7:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
747 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 W ZUMBROTA 44.30N 92.73W
05/02/2012 M1.00 INCH GOODHUE MN TRAINED SPOTTER
&&
CARLYONLocal storm report, May 2, 7:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
754 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 3 NW MEDFORD 44.20N 93.29W
05/02/2012 M1.00 INCH RICE MN TRAINED SPOTTER
&&
CARLYONLocal storm report, May 2, 7:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
756 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL NEW ULM 44.31N 94.46W
05/02/2012 M0.75 INCH BROWN MN TRAINED SPOTTER
&&
CARLYONLocal storm report, May 2, 7:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
757 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 3 NW MEDFORD 44.20N 93.29W
05/02/2012 M1.00 INCH RICE MN TRAINED SPOTTER
&&
CARLYONSpecial weather statement, May 2, 7:58 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 758 PM CDT WED MAY 2 2012 MNZ074-075-083-030200- BLUE EARTH-BROWN-NICOLLET- 758 PM CDT WED MAY 2 2012 ...THUNDERSTORMS MOVING INTO BLUE EARTH...EASTERN BROWN AND SOUTHERN NICOLLET COUNTIES THROUGH 900 PM CDT... AT 756 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF COURTLAND. THIS STORM WAS MOVING EAST AT 20 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 4435 9403 4412 9401 4411 9447 4432 9445 TIME...MOT...LOC 0058Z 263DEG 18KT 4420 9437
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 63 min |
| May 2, 7:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| May 2, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice, Steele | 60 min |
| May 2, 7:32 PM CDT | Tornado Warning | MPX | Rice, Steele, Waseca | 28 min |
| May 2, 7:51 PM CDT | Areal Flood Advisory | MPX | Goodhue, Rice | 3 hr |
| May 2, 8:22 PM CDT | Flash Flood Warning | MPX | Goodhue | 3 hr |
| May 2, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 33 min |
| May 2, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 29 min |
| May 2, 9:08 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 52 min |
| May 2, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 50 min |
| May 2, 10:01 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 44 min |
| May 2, 10:12 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 48 min |
| May 2, 10:25 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 35 min |
| May 2, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Swift | 50 min |
| May 2, 11:00 PM CDT | Tornado Warning | MPX | Chippewa | 45 min |
| May 2, 11:46 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 59 min |
| May 3, 12:47 AM CDT | Special Weather Statement | MPX | Meeker, Stearns | 58 min |
| May 3, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | Meeker | 55 min |
| May 3, 1:59 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Sherburne, Wright | 76 min |
| May 3, 6:24 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 36 min |
| May 3, 6:49 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Morrison, Todd | 41 min |
| May 3, 7:34 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison | 41 min |
| May 3, 7:57 AM CDT | Special Weather Statement | MPX | Scott | 48 min |
| May 3, 8:31 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 59 min |
| May 3, 9:00 AM CDT | Special Weather Statement | MPX | Wright | 45 min |
| May 3, 9:37 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Ramsey | 38 min |
| May 3, 10:12 AM CDT | Special Weather Statement | MPX | Le Sueur | 48 min |
| May 3, 10:22 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 56 min |
| May 3, 10:36 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 30 min |
| May 3, 10:55 AM CDT | Special Weather Statement | MPX | Goodhue, Rice | 50 min |
| May 3, 3:05 PM CDT | Special Weather Statement | MPX | Steele, Waseca | 40 min |
| May 3, 3:37 PM CDT | Special Weather Statement | MPX | Steele | 38 min |
| May 3, 4:25 PM CDT | Special Weather Statement | MPX | Faribault | 50 min |
| May 3, 6:19 PM CDT | Special Weather Statement | MPX | Waseca | 26 min |
| May 3, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 20 min |
| May 2, 9:50 PM CDT | Special Weather Statement | MPX | Eau Claire | 40 min |
| May 3, 3:37 AM CDT | Special Weather Statement | MPX | Polk | 38 min |
| May 3, 3:51 AM CDT | Special Weather Statement | MPX | Barron, Polk | 39 min |
| May 3, 5:14 AM CDT | Special Weather Statement | MPX | Chippewa, Rusk | 46 min |
| May 3, 10:45 AM CDT | Special Weather Statement | MPX | Polk | 45 min |
| May 3, 10:59 AM CDT | Special Weather Statement | MPX | Barron, Dunn, Pepin, Pierce, Saint Croix | 61 min |
| May 3, 11:14 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Saint Croix | 61 min |
| May 3, 12:09 PM CDT | Special Weather Statement | MPX | Chippewa, Eau Claire | 66 min |
| May 3, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce | 24 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.